The last day of my last period was August 11. I am on birth control and almost always remember, but I forgot to take it August 17th. August 18, had unprotected sex. 11 hours later, I realized my mistake, took that night's pill as well as the missed pill, and also took Plan B. I didn't have too many symptoms, but for a week and a half, I had very dark discharge. This happened when I should have gotten my period as well, and did not get my period. What sort of likelihood am I looking at here?
Stop with the plan B you girls. Its not magic. You don't ovulate when you're on the pill, and plan B just delays ovulation, so what are you taking it for? Missing one pill then taking it the next day only lessens your protection a little bit, so you are still more protected then any thing plan B can do, its best is 95% and the pill is more then 99%. What you're looking at is too many hormones in your body causing weird bleeding, and stopping a period. Just go on with your pills as scheduled and it will straighten out. No more plan B. There are very few times you need it when you're on the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2015 • 1 answer
Posted 22 Feb 2015 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 4 May 2016 • 1 answer
Posted 12 Dec 2016 • 1 answer